Document Detail


Terlipressin-induced ventricular arrhythmia.
MedLine Citation:
PMID:  18609153     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
During intravenous treatment with terlipressin for recurrent gastrointestinal (GI) bleeding, a 50-year-old male with no history of heart disease developed a newly prolonged QT interval and torsade de pointes. Risk factors present for acquired long QT syndrome were mineral dysbalance and a history of alcohol abuse with hepatic impairment. The patient was brought back to a normal sinus rhythm after a single 300-J counter-shock. Terlipressin was discontinued, and the patient's QTc interval subsequently returned to baseline. During 6 weeks of monitoring, arrhythmia did not recur.
Authors:
Ján Urge; Frantisek Sincl; Vlastimil Procházka; Karel Urbánek
Related Documents :
18609153 - Terlipressin-induced ventricular arrhythmia.
9736143 - Qt dispersion may be a useful adjunct for detection of myocardial infarction in the che...
12589533 - Air leaks during mechanical ventilation as a cause of persistent hypercapnia in neuromu...
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Scandinavian journal of gastroenterology     Volume:  43     ISSN:  1502-7708     ISO Abbreviation:  Scand. J. Gastroenterol.     Publication Date:  2008  
Date Detail:
Created Date:  2008-08-22     Completed Date:  2008-10-20     Revised Date:  2009-11-19    
Medline Journal Info:
Nlm Unique ID:  0060105     Medline TA:  Scand J Gastroenterol     Country:  Norway    
Other Details:
Languages:  eng     Pagination:  1145-8     Citation Subset:  IM    
Affiliation:
Department of Internal Medicine II, Faculty of Medicine and Dentistry, Palacky University, University Hospital, Olomouc, Czech Republic.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adult
Electric Countershock
Electrocardiography
Follow-Up Studies
Gastrointestinal Hemorrhage / diagnosis,  drug therapy
Humans
Infusions, Intravenous
Long QT Syndrome / chemically induced*,  diagnosis,  therapy
Lypressin / adverse effects,  analogs & derivatives*,  therapeutic use
Male
Risk Assessment
Severity of Illness Index
Torsades de Pointes / chemically induced*,  diagnosis,  therapy
Treatment Outcome
Vasoconstrictor Agents / adverse effects*,  therapeutic use
Chemical
Reg. No./Substance:
0/Vasoconstrictor Agents; 14636-12-5/terlipressin; 50-57-7/Lypressin

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Indolent fever, weight loss and spleen infiltrate.
Next Document:  Decreased death from gastric cancer by endoscopic screening: association with a population-based can...